Tuesday, August 9, 2011

Round 3

The dreaded rash returned again last evening. While it is more intense than the second time (July), it is not as bad as the first time (May). While I can't be sure until I see the doctor later this month for my monthly check up, I suspect my partnership with Temodar (chemo pill) could cease.

What then? I don't know. I do know that when I began this journey, God gave me a verse/promise: "I know the plans I have for you," declares the Lord, "plans to prosper you and not to harm you, plans to give you hope and a future." Jeremiah 29:11

Standing on His Promises!

P.S. Happy Birthday, Dad (Ray Eakins)!

- 08/11/11

To correct my previous statement, this allergic reaction is by far the worst of the three. The rash even creeped up my neck to my face and all over my head. At one point, my eyes were half swollen shut. It also resulted in a fat ole lip. I keep waiting for the steroids to kick in.

While the itching isn't painful, it can become agonizing. I am just keep praying with each day, it becomes a little more bearable.